A solution of the singular initial value problem for the euler-poisson-darboux equation1

J. B. Diaz, Hans F Weinberger

Research output: Contribution to journalArticle

25 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)703-715
Number of pages13
JournalProceedings of the American Mathematical Society
Volume4
Issue number5
DOIs
StatePublished - Jan 1 1953

Fingerprint

Singular Problems
Initial value problems
Initial Value Problem
Euler
Siméon Denis Poisson

Cite this

A solution of the singular initial value problem for the euler-poisson-darboux equation1 . / Diaz, J. B.; Weinberger, Hans F.

In: Proceedings of the American Mathematical Society, Vol. 4, No. 5, 01.01.1953, p. 703-715.

Research output: Contribution to journalArticle

@article{b3e5f375fe2a436f941ff54b8e34167f,
title = "A solution of the singular initial value problem for the euler-poisson-darboux equation1",
author = "Diaz, {J. B.} and Weinberger, {Hans F}",
year = "1953",
month = "1",
day = "1",
doi = "10.1090/S0002-9939-1953-0058099-1",
language = "English (US)",
volume = "4",
pages = "703--715",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "5",

}

TY - JOUR

T1 - A solution of the singular initial value problem for the euler-poisson-darboux equation1

AU - Diaz, J. B.

AU - Weinberger, Hans F

PY - 1953/1/1

Y1 - 1953/1/1

UR - http://www.scopus.com/inward/record.url?scp=2442545986&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=2442545986&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1953-0058099-1

DO - 10.1090/S0002-9939-1953-0058099-1

M3 - Article

VL - 4

SP - 703

EP - 715

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 5

ER -